Vol. 88, No. 1, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Quasimetrizable spaces

Jacob Kofner

Vol. 88 (1980), No. 1, 81–89
Abstract

A construction is given which yields to any quasi-metrizable not non-archimedeanly quasi-metrizable space another quasi-metrizable space which is not σ-orthocompact. It is shown that (σ-)orthocompactness does not imply non-archimedean quasi-metrizability and is neither summable nor multiplicative nor (CH) hereditary in completely regular quasi-metric spaces.

It is proved that quasi-metric spaces are preserved under perfect mappings.

Mathematical Subject Classification 2000
Primary: 54E35
Secondary: 54E15
Milestones
Received: 3 March 1978
Revised: 31 May 1978
Published: 1 May 1980
Authors
Jacob Kofner